SP Premium
TCJEAN

SparkPoints
 

New medication= Weight gain :-(

Friday, April 19, 2013

My doctor added a new medication and told me at the time that it can cause weight gain, so I shouldn't be surprised. But I am. I know it's made a difference with depression-related mood swings, so I need to keep taking it. This means that I'm finally going to be forced to make exercise a habit. Health-wise, I can't afford to start gaining weight. I'll be researching treadmills today!
Share This Post With Others
Member Comments About This Blog Post
  • TCJEAN
    AZMOM,

    I know! And this med has turned out to be a big adjustment. I'm so sleepy all the time and it feels like now I'm stuck feeling 'low' ALL the time. I know it takes time to regulate itself, so I'm trying to be patient. It's a mood stabilizer.

    Thanks for the comment!
    emoticon
    3016 days ago
  • TCJEAN
    I will, Denise! emoticon
    3016 days ago
  • NSPIREME
    emoticon Give that treadmill and workout!
    3027 days ago
  • AZMOMXTWO
    why does it always have to be a trade off why can't it just help with out the negative side effects


    have a great day
    3029 days ago
  • Add Your Comment to the Blog Post

    Log in to post a comment


    Disclaimer: Weight loss results will vary from person to person. No individual result should be seen as a typical result of following the SparkPeople program.